TITLE

Levodopa withdrawal

PUB. DATE
July 2010
SOURCE
Reactions Weekly;7/31/2010, Issue 1312, p32
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 66-year-old man with Parkinson's disease who developed fatal neuroleptic malignant syndrome following levodopa withdrawal.
ACCESSION #
52654725

 

Related Articles

  • Levodopa/enteral feeding interaction.  // Reactions Weekly;10/16/2010, Issue 1323, p26 

    The article describes the case of a man with Parkinson's disease (PD) who developed neuroleptic malignant-like syndrome (NMLS) while receiving levodopa/carbidopa and enteral feeding during hospitalisation after a car accident.

  • Levodopa/carbidopa.  // Reactions Weekly;8/4/2012, Issue 1413, p31 

    The article describes the case of a nine-year-old boy with cerebral palsy who developed neuroleptic malignant syndrome while receiving levodopa/carbidopa for treatment of dystonia.

  • Levodopa withdrawal.  // Reactions Weekly;4/9/2011, Issue 1346, p24 

    The article describes the case of a 64-year-old man, diagnosed with Parkinson's disease (PD), who developed neuroleptic malignant syndrome after levodopa withdrawal.

  • Levodopa withdrawal.  // Reactions Weekly;May2014, Vol. 1499 Issue 1, p20 

    An abstract of the article "Case of neuroleptic malignant syndrome following open heart surgery for thoracic aortic aneurysm with Parkinson's disease," by M. Shinoda and colleagues is presented.

  • Levodopa/pramipexole/rasagiline withdrawal.  // Reactions Weekly;Oct2015, Vol. 1574 Issue 1, p165 

    The article presents a case study of a 79-year-old woman who developed neuroleptic malignant-like syndrome (NMLS) after the withdrawal of pramipexole, rasagiline, and levodopa.

  • Parkinson Hastalığı Olan Bir Olguda Malign Sendrom. Helvacı Yılmaz, Nesrin; Duymaz, Gökçen; Akif Yaşar, Mehmet // Turkish Journal of Neurology / Turk Noroloji Dergisi;Sep2012, Vol. 18 Issue 3, p123 

    Malignant syndrome during the course of Parkinson's disease usually results from withdrawal or dose reduction of anti-Parkinsonian drugs, especially levodopa, and may be fatal. Major clinical findings are fever, rigidity, autonomic dysfunction, elevated creatinine kinase levels and confusion. We...

  • Neuroleptic malignant syndrome in striatonigral degeneration. Gibb, W. R. G.; Gibb, W R // British Journal of Psychiatry;Aug88, Vol. 153, p254 

    A case of probable neuroleptic malignant syndrome (NMS) complicating L-dopa withdrawal in striatonigral degeneration is described. This case suggests that the hyperthermia of NMS is due to peripheral heat production associated with severe muscular rigidity secondary to withdrawal of striatal...

  • Levodopa withdrawal.  // Reactions Weekly;12/19/2015, Vol. 1582 Issue 1, p271 

    The article describes the case of neuroleptic malignant syndrome (NMS) that developed in a 68-year-old man following levodopa withdrawal.

  • Sertraline withdrawal.  // Reactions Weekly;8/29/2009, Issue 1267, p28 

    The article describes the case of an older woman who developed neuroleptic malignant syndrome (NMS) following the abrupt discontinuation of sertraline. The patient experienced confusion, seizures, psychomotor retardation and severe muscle rigidity after the discontinuation of the drug. She was...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics